# SDR DLM90091866

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 38,959 hours, 20,871 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER RAISING LANDING GEAR ON T/O EXPERIENCED VERY LOUD VIBRATION IN NOSE AREA.  SLOWED DOWN PUT GEAR DOWN AND NOISE DECREASED MAX SPEED 200 KTS VIBRATION VBS.  STILL BAD AT 160 KTS.  RIGGED NOSE DOORS PER M/M.  CYCLED GEAR SEVERAL TIMES, ALL INDICATIONS NORMAL.  OK FOR SERVICE.
